# SDR MASA20220120058

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: None
- Part number: WA670300101WA670
- Condition: None
- Location: Access Door Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE LH/RH APU ACCESS DOORS WERE FOUND TO HAVE MINOR WEAR DAMAGE ON THE FWD STRUTS (HOLD OPEN ROD) LH PN­
WA670-31038-1 / RH PN - WA 670-31038-1. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) ILLUSTRATED PARTS CATALOG (IPC) 52-45-49-01, FIGURE 1, ITEM 190 (REV. 70 DATED 8-27-2021) 
B) CRJ7/9 ILLUSTRATED PARTS CATALOG (IPC) 52-45-49-05, FIGURE 1, ITEM 175 (REV. 70 DATED 8-27-2021)"
